# SDR 98ZZZX1751

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: SP461300
- Condition: Failed
- Location: Main Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH TIES INTERMITTENTLY.  REMOVED AND REPLACED.
